Periodically, my ears will begin to flush and burn. It then spreads to my face, neck, shoulders, elbows, knees and ankles. I literally feel like I have been sunburned and the skin is bright red, tingles and burns. The burning sensation in my face gets worse when I bend over. This usually lasts an hour or less but leaves me feeling tired and sleepy. It has happened twice in less than 7 days and in the past three months about 1 or 2 episodes a month.
Other symptoms I have are night and day hot flashes, but not with the burning sensations...just get really hot and then it passes quickly. I believe these are related to perimenopause as I have not had a period since October. I am 52 years old.
I have insomnia, however, I have no trouble going to sleep. I wake around 2 or 3 am and have trouble going back to sleep without using Unisome or some other sleep aid.
I have tendonitis that is returning in my arm. I had it two years ago for almost a year. PT made it worse & cortisone shots relieved the pain for three weeks but made feel sick the whole time. Curcumin finally took the pain away, but now the curcumin doesn't seem to be doing the job as well as it had been.
I have a whooshing sound in my right ear that is there most of the time, but sometimes not. It gets worse at times with certain movements.
I have recurrent misc. aches and pains that come and go throughout my body. Never know where they will pop up.
I have chronic neck/shoulder pain and stiffness due to whiplashes in my past. I also get headaches from time to time that seem to stem from my neck.
The main symptoms I wonder about are those in the first paragraph, but I list the others just in case there may be some relation there.
Any insight would be greatly appreciated.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?